advertisement
Question
Posted by: wn | 2008/02/01

cipralex

Ek en my man is besig om te skei na 25 jaar daar is 'n kind van 22jaar wat haar rop 'n skinkbord aangebied het en hy het daarvoor gegaan. My kinders is 20 en 25 hul is vreeslik teleergesteld met hom. Die dokter het toe vir my Cipralex voorgeskryf nou is ek net bang dit onderdruk my emosies en as ek die pil staak na 5mnde dan kan ek dalk nie meer daarsonder nie, wat staan my te doen moet ek die skok aanvaar en self daardeur kom sodat ek dalk nie vorentoe swaar gaan kry nie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Cipralex seems awfully fashionable among GPs at present, and I don't understand why. IF you have a properly diagnosed significant Major Depressive Disorder, then any of a number of good modern antidepressants could indeed help you. None of them, including Cipralex, help deal with basic problems of sad events one has to tackle --- for that, it would be much more useful to see a good therapist providing CBT ( Cognitive-Behaviour Therapy ) which helps you improve your skills at thinking constructively and solving problems rather than being overwhelmned by them. With some of the ADs, Some people experience some symptoms if they stop them suddenly, but you don't become addicted to them However, again, this is not a problem with CBT. See a counsellor, and you'll get through this perhaps better than you expect.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement